# SDR BTV2002F00001

- Difficulty date: May 21, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N5DL
- Make and model: Gulstm G1159
- Aircraft serial: 226
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1159P20059
- Condition: Worn
- Location: Engine Control
- Part time: 7,428 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH THROTTLE CABLES FRAYING WHERE THEY PASS OVER PULLEYS AT FS512.  INSPECTED, FOUND NO EVIDENCE OF CHAFING ON STRUCTURE AND CABLE TENSIONS WERE ADJUSTED PROPERLY.
